Excessive variation in risk-factor correlations and volatilities
Article first published online: 16 OCT 2002
Copyright © 2002 Wiley Periodicals, Inc.
Journal of Futures Markets
Special Issue: Risk Management
Volume 22, Issue 12, pages 1119–1146, December 2002
How to Cite
Bali, T. G., Genberg, H. and Neftci, S. N. (2002), Excessive variation in risk-factor correlations and volatilities. J. Fut. Mark., 22: 1119–1146. doi: 10.1002/fut.10049
- Issue published online: 16 OCT 2002
- Article first published online: 16 OCT 2002
- Manuscript Accepted: MAR 2002
- Manuscript Received: AUG 2001
Options for accessing this content:
- If you would like institutional access to this content, please recommend the title to your librarian.
- Login via other institutional login options http://onlinelibrary.wiley.com/login-options.
- You can purchase online access to this Article for a 24-hour period (price varies by title)
- New Users: Please register, then proceed to purchase the article.
Registered Users please login:
- Access your saved publications, articles and searches
- Manage your email alerts, orders and subscriptions
- Change your contact information, including your password
Please register to:
- Save publications, articles and searches
- Get email alerts
- Get all the benefits mentioned below!